# SDR SWIA2019082346207

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 2 CRACKS AT FS461, BL0 TO RBL9. (C-CHECK) RO: 08/22/2019 PERFORMED PRESSURE FLOOR SKIN REPAIR AT FS461, BL0 TO RBL9, IAW REO. LEAK CHECK GOOD.
